# SDR IPXA09655128

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T310039
- Part serial: 000660
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 6 SLAT LT SIDE CLOSURE PANEL CRACKED.  INSTALLED INTERIM REPAIR PER SRM 57-43-01.
